# SDR COMA9760184

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1601111
- Condition: Leaking
- Location: Nr 3 Hyd Pump
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

HYDRAULIC LEAK MLG AREA.  NR 3 SYSTEM INDICATES LOW QUANTITY.  REPLACED O-RING SEALS AT PUMP 3A HYDRAULIC FITTING.
